# SDR DALA2024052205426

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1440 S26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 AFT CARGO FRAME STA.1440 STR 26 FOUND CORROSION AT CONNER EDGE OF THE WEB AFTER TRANSITION PNL REMOVED. CORRECTIVE ACTION: EVALUATED FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-60-04, REMOVED AND REPLACED WEB IAW B 757 -200 SRM 51-40-02
